MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036181850
Medical Device Problem Codes Expulsion (2933); Unintended Movement (3026); Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil had prematurely detached during use.It was also identified that the subject coil appeared protruding and was subsequently fixed subcutaneously by the physician.The procedure was completed successfully and no clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.In the case of this complaint, it is most likely that the device encountered difficulties while inserting and hence prematurely detached due to no flush maintained during the procedure, as per dfu maintaining continuous flush throughout the procedure is a critical requirement as lack of it can lead to friction or other related difficulties.An assignable cause of ¿user error¿ will be assigned to reported events, as the investigation confirmed that there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description

Brand Name
TARGET XXL 360 18MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9942072
Report Number3008881809-2020-00093
Device Sequence Number2916748
Product Code HCG
UDI-Device Identifier07613327128413
UDI-Public07613327128413
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model NumberM0036181850
Device Catalogue NumberM0036181850
Device Lot Number21766117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1